# SDR VNAA202307290004

- Difficulty date: June 29, 2023
- Submitted: July 29, 2023
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 46,419 hours, 35,957 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Part number: SH670335743
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR SURFACE CORROSION ON PLATES FOR FWD CARGO TIE DOWNS 3 LOCATIONS, FS 533.00 STR 26L AND 23L, AND AT FS 557.00 STR 25L
